Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Had irregular bleeding. Stopped Cerazette. How long, to be protected by a new pill?

Hello, I was wondering if you would be able to help. I stopped taking Cerazette - The mini birth control pill around 6 months ago due to irregular bleeding. I am looking to start it again and was wondering how long should I use another method of contraception before being protected by the pill? Also do you think I will have the same issues with irregular bleeding as last time or is it un-predictable? Thanks in advance for any advise you would be able to give me.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
you were taking contraceptive pills and has stopped taking it from the past 6 months...
this protects only during the consumption of tablets.. if you stop taking it its protection for contraception is last..
use some other contraceptive, like barriers, IUCD, calender method..etc..
all the very best..
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor